JournalszaaVol. 11, No. 3pp. 377–384

A Note on the Existence and Uniqueness of Holder Solutions of Nonlinear Singular Integral Equations

  • Jürgen Appell

    Universität Würzburg, Germany
  • Antonio Carbone

    Università della Calabria, Arcavacata Di Rende, Italy
  • Petr P. Zabrejko

    Belgos University, Minsk, Belarus
A Note on the Existence and Uniqueness of Holder Solutions of Nonlinear Singular Integral Equations cover

Abstract

The purpose of this note is to apply a generalized Kantorovich majorization principle to existence and uniqueness results for Hölder solutions of nonlinear singular integral equations. In contrast to the classical Kantorovich priziciple, we do notrequire differentiability, but only a local Lipschitz condition.

Cite this article

Jürgen Appell, Antonio Carbone, Petr P. Zabrejko, A Note on the Existence and Uniqueness of Holder Solutions of Nonlinear Singular Integral Equations. Z. Anal. Anwend. 11 (1992), no. 3, pp. 377–384

DOI 10.4171/ZAA/599